# SDR UPS05444877

- Difficulty date: June 18, 2005
- Submitted: July 14, 2005
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- Aircraft time: 73,825 hours, 21,397 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 69B821943
- Condition: Corroded
- Location: Keelbeam Box
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, FX KEELBEAM BOX INTERIOR SUPPORT ROD ATTACH BRACKET FOUND CORROSION AT STA 1240 LBL 3 BOX TOP AREA.  CORROSION BLEND OUT 0.051 X .5 X 1 INCH EXCEED SRM 53-10-01 FIG 1 LIMITS.  BRACKET REPLACED AS PER SRM 51-10-01 PG 9 AT BS 1240 LBL 3 AREA.
